Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stroke, weight gain, discomfort and drowsiness due to Nexito. safe to stop?

My wife is a stroke patient .She is 38 years old.She is currently using nexito 5 mg (1/2 tablet )in morning since 20 days.She has gained 20kg weight in last one year after the stroke.She feels discomfort every day after she takes nexito.She also feels drowsy.Is it safe for her to stop taking the medicine
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  872
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Nexito (escitalopram) is an anti-depressant and is used for treating depression.

If your wife does not have depression, she may not require nexito. Moreover, as she is having side effects (such as drowsiness and weight gain) due to nexito, she should stop it.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior consultant neurologist
Apollo Hospitals, Hyderabad
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor